| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 3, 2009, no. 1-4


S. K. Datta, T. Biswas
      Some results on the growth properties of entire functions satifying second order linear differential equations
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 1-14.

S. K. Narasimhamurthy, S. T. Aveesh, P. Kumar, H. G. Nagaraja
      Special Finsler spaces admitting metric like tensor field
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 15-21.

M. B. Zahaf, D. Manchon
      Confluence of singularities of differential equation: A Lie algebras contraction approach
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 23-40.

Haiqing Wang
      Existence of periodic solutions for higher order neutral type delay functional differential equation with complex deviating argument
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 41-47.

S. Panayappan, D. Senthilkumar, K. Thirugnanasambandam
      A note on powers of p-hyponormal and product of quasinormal composition operators
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 49-54.

M. A. Al-Thagafi, N. Shahzad
      A note on occasionally weakly compatible maps
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 55-58.

Xh. Z. Krasniqi
      Some estimates of r-th derivative of the sums of sine series with monotone coefficients of higher order near the origin
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 59-69.

S. K. Datta, A. R. Das
      Some growth properties of differential polynomials
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 71-85.

R. Raja Rajeswari, M. Lellis Thivagar, S. Athisaya Ponmani, S. Jafari
      Some weak separation axioms in bitopological spaces
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 87-93.

I. M. R. Pinheiro
      Jensen's inequality in detail and S-convex functions
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 95-98.

Shixia Luan, Hua Su, Qinfu Sun
      Positive solutions to third-order two-point semipositone boundary value problems
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 99-108.

A. Bouziani, M. S. Temsi
      On a quasilinear pseudohyperbolic equations with a nonlocal boundary condition
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 109-120.

A. Riazi, M. Adib
      \varphi- multipliers on Banach algebras without order
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 121-132.

S. Kumar, S. D. Sharma
      On composition operators acting between Besov spaces
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 133-143.

S. H. Khan
      Common fixed points of two quasi-contractive operators in normed spaces by iteration
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 145-151.

K. Lamrini Uahabi
      Monotonicity of trinomial curves H(p,k,r,n)
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 153-159.

K. Lamrini Uahabi
      On the trinomial arcs J(p,k,r,n)
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 161-165.

K. Lamrini Uahabi
      Characterization of the curves Q(p,k,r,n) as analogous of the trinomial arcs G(p,k,r,n)
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 167-171.

K. Lamrini Uahabi
      On the analogy between S(p,k,r,n) and I(p,k,r,n)
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 173-177.

S. K. Srivastava, A. Kaur
      A new approach to stability of impulsive differential equations
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 179-185.

A. Boufala, H. Bouzahir, A. Maaden
      Neutral Volterra integrodifferential equations with infinite delay
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 187-196.

V. B. Dhagat, V. Singh, S. Nath
      Fixed point theorems in uniform space
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 1-4, 197-202.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |